# SDR AALA20160607001

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 49,907 hours, 20,037 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A521114
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT MLG FWD TRUNNION FITTING IS CORRODED.  R & R TRUNNION FITTING IAW AARD 51-00-05-1 REPAIR 1 & EA 260692.
